# SDR C2XA01IA292

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120ER
- Aircraft serial: 120136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - 3302, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT AN OVERHEAD EMERGENCY EXIT LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
